MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2433
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient underwent an endovascular treatment for a thoracic aortic aneurysm with dissection using gore® dryseal flex introducer sheath.The 24 fr sheath was inserted via the left common femoral artery.After stent graft placement in thoracic aorta, angiography of the access vessel revealed vascular injury immediately proximal to the sheath insertion site.As blood pressure gradually decreased, the vessel occlusion was performed using a gore® mob balloon catheter, and gore® excluder®aaa endoprosthesis was deployed at the site of injury.Upon removal of the mob catheter, the previously placed excluder leg migrated distally.When the sheath was withdrawn, the distal end of the migrated leg became exposed from the puncture site, resulting in massive blood leakage from the leg.The blood pressure dropped to around 40, and an emergency blood transfusion was required.The distal end of the leg was clamped, and the balloon occlusion was performed via a crossover approach/from the right side to allow placement of a second excluder leg.The first excluder leg was removed externally using forceps.The intima was repaired, and the procedure was completed.Physician¿s comment: a resistance during sheath insertion was not significant while there was a strong sensation of contact with calcified segments.After the vascular injury occurred, balloon occlusion should have been performed from the right side via a crossover approach.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rie kaba
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23824871
Report Number3007284313-2025-04460
Device Sequence Number18458460
Product Code DYB
UDI-Device Identifier00733132630950
UDI-Public(01)00733132630950(17)280513
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF2433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale